Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

IMJ. 2016; 8(1): 64-66


FIXED DRUG ERUPTION DUE TO SALICYLATES: REVIEW OF LITERATURE AND A CASE REPORT

MARYAM RASHID, AYSHA BABAR, JAHANZEB MAQSOOD, SYED SAIF UR REHMAN, SHUJAAT HUSSAIN.

Abstract
Sudden symmetric cutaneous eruption in any patient who is taking medications is consistent with drug reaction. The most frequent
adverse events in patients receiving drug therapy is cutaneous drug reactions. They occur within hours of administration of the
offending agent. Aspirin is commonly used to prevent coronary and cerebral thrombosis as well as for body aches and pain and freely
available over the counter. Hence the importance of identifying fixed drug eruption as its adverse effect remains very vital. We are
reporting case of 24 year male who presented with drug eruption after ingestion of NSAID a provisional diagnosis of salicylates
induced fixed drug eruption was made, the patient was managed with optimal response.

Key words: Drug eruption, Salicylates, Adverse Drug Reaction, Der medication



Share this Article


Advertisement
Journal of Contemporary Medical Education

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.